# SDR SWIA202156240

- Difficulty date: January 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD FLANGE OF LBL9 BETWEEN FS409.00 +128 AND FS424.00   (C-CHECK) RO 2/9/2021   BLENDED CORROSION ON THE LBL9 FS409+128 - FS424 FLOORBEAM SECTION "OUT OF LIMITS." REF CRJ200 SRM 53-41-43, DRAWING 601R31118 REV L.  SEE JOB 2757661 OP/430, MX TRANS #22150523 FOR CORRECTIVE ACTION
